Record number :
1545503
Title of article :
Cohomology of the moduli space of Hecke cycles
Author/Authors :
Choe، نويسنده , , Insong and Choy، نويسنده , , Jaeyoo and Kiem، نويسنده , , Young-Hoon، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
24
From page :
585
To page :
608
Abstract :
Let X be a smooth projective curve of genus g ⩾ 3 and let M 0 be the moduli space of semistable bundles over X of rank 2 with trivial determinant. Three different desingularizations of M 0 have been constructed by Seshadri (Proceedings of the International Symposium on Algebraic Geometry, 1978, 155), Narasimhan–Ramanan (C. P. Ramanujam—A Tribute, 1978, 231), and Kirwan (Proc. London Math. Soc. 65(3) (1992) 474). In this paper, we construct a birational morphism from Kirwanʹs desingularization to Narasimhan–Ramananʹs, and prove that the Narasimhan–Ramananʹs desingularization (called the moduli space of Hecke cycles) is the intermediate variety between Kirwanʹs and Seshadriʹs as was conjectured recently in (Math. Ann. 330 (2004) 491). As a by-product, we compute the cohomology of the moduli space of Hecke cycles.
Keywords :
Moduli space , Hecke cycle , Desingularization , Vector bundle
Journal title :
Topology
Journal title :
Topology
Serial Year :
2005
Link To Document :
بازگشت